# SDR AALA20170911002

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,955 hours, 1,169 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR POWER ASSIST BOTTLE PRESSURE IS LOW. SERVICED THE BOTTLE TO NORMAL LIMITS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
